International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 31 |Article ID 203295 | 13 pages | https://doi.org/10.1155/S0161171202103012

Subgroups of quasi-HNN groups

Received20 Mar 2001
Revised20 Feb 2002

Abstract

We extend the structure theorem for the subgroups of the class of HNN groups to a new class of groups called quasi-HNN groups. The main technique used is the subgroup theorem for groups acting on trees with inversions.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

57 Views | 383 Downloads | 2 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.